# SDR AUS20010722

- Difficulty date: July 6, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Make and model: Dhav DHC8106
- Engine: Pwa PW121
- Propeller: Hamstd 14SF7
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Heater
- Condition: Faulty
- Location: Windshield
- Component: Windshield, 8SC004301
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(AUS) LT WINDSHIELD HEATING TERMINAL BLOCK OVERHEATING. NO EVIDENCE OFHEAT DAMAGE TO THE WINDSHIELD.
